Titre : A fictitious domain method with mixed finite elements for elastodynamics
Année : 2007
Type : article (revue avec comité de lecture)
Auteurs : É. Bécache, J. Rodríguez, C. Tsogka
Résumé : We consider in this paper the wave scattering problem by an object with Neumann boundary conditions in an anisotropic elastic body. To obtain an efficient numerical method (permitting the use of regular grids) we follow a fictitious domain approach coupled with a first order velocity stress formulation for elastodynamics. We first observe that the method does not always converge when the Qdiv − Q0 finite element is used. In particular, the method converges for some scattering object geometries but not for others. Note that the convergence of the Qdiv − Q0 finite element method was shown in [E. Bécache, P. Joly, and C. Tsogka, SIAM J. Numer. Anal., 39 (2002), pp. 2109–2132] for the elastodynamic problem in the absence of a scattering object (i.e., without the coupling of the mixed finite elements with the fictitious domain method). Therefore we propose here a modification of the Qdiv − Q0 element following the approach in [E. Bécache, J. Rodríguez and C. Tsogka, On the convergence of the fictitious domain method for wave equation problems, Technical report 5802, INRIA, 2006], where the simpler acoustic case was considered. To study the numerical properties of the new element we carry out a dispersion analysis. Several numerical simulations as well as a numerical convergence analysis show that the proposed method provides a good approximate solution.
Thèmes : Ondes transitoires
Référence : SIAM J. Sci. Comput. - vol. 29 (3) (pp 1244--1267 ) images/icons/doctype_link.gif